# SDR CALA2013102892433

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 90,281 hours, 14,307 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8021709
- Part serial: 166
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG OVERHEAT LIGHT ILLUMINATED & LOST RT BLEED.  REPLACED FAN AIR VLV & PRV IAW AMM, DUE FAULTS OF AIR SUPPLY BITE MOD.
